RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2012, Volume 76, Issue 2  


The geometry of inner spanning trees for planar polygons
A. O. Ivanov, A. A. Tuzhilin
3
The far-field asymptotics of solutions of a fractional non-linear equation
E. I. Kaikina, P. I. Naumkin, I. A. Shishmarev
37
On Gram's law in the theory of the Riemann zeta function
M. A. Korolev
67
Blow-up of ion-sound waves in plasma with non-linear sources on the boundary
M. O. Korpusov
103
The feeble conjecture on the 2-adic regulator for some 2-extensions
L. V. Kuz'min
141
Factorization semigroups and irreducible components of the Hurwitz space. II
Vik. S. Kulikov
151
Theorems on ball mean values for solutions of the Helmholtz equation on unbounded domains
O. A. Ochakovskaya
161
On the topology of wave fronts in spaces of low dimension
V. D. Sedykh
171
Absolute convergence of Fourier series of functions of class $\operatorname{Lip}1$ and of functions of bounded variation
V. Sh. Tsagareishvili
215
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019